# SDR CAL950105

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Binding
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

EWR - FLT 0063 - TAKEOFF WAS ABORTED AT 110 KNOTS WHEN THE NR 2 ENGINE THROTTLE WOULD NOT MOVE PAST THE 25 DEGREE ANGLE POSITION.  MAINTENANCE FOUND THE NR 2 ENGINE THROTTLE BINDING.  THE POWER LEVER LINKAGE WAS MISALIGNED AT THE QUADRANT CONNECTION AND AN ADDITIONAL LINKAGE WAS FOUND OBSTRUCTED BY DEBRIS.  THE DEBRIS WAS REMOVED.  THE NR 2 ENGINE WAS RUN TO 90 PERCENT N1 WITH NO BINDING NOTED.  IN ADDITION, THE NR 2 ENGINE THROTTLE TELEFLEX CABLE WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  AN ADJUSTMENT AND TEST WAS PERFORMED IAW MM 76-11-01, PAGE 201 AND OPERATION OF THE NR 2 ENGINE THROTTLE CHECKED GOOD WITH NO DEFECTS NOTED.  (X)
